MathSciNet Relay Station
MathSciNet bibliographic data
MR1658581 20C99 (16G99 20G05)
Dipper, Richard; James, Gordon; Mathas, Andrew Cyclotomic $q$-Schur algebras. Math. Z. 229 (1998), no. 3, 385–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement